Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567937
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: T. N. Shorey and R. Tijdeman
Title: Exponential Diophantine equations
Additional book information: Cambridge Tracts in Mathematics, vol. 87, Cambridge University Press, Cambridge, 1986, x + 240 pp. ISBN 0-521-26826-5.

Author: B. M. M. de Weger
Title: Algorithms for Diophantine equations
Additional book information: CWI Tract 65, Center for Mathematics and Computer Science, POB 4079, 1009 AB Amsterdam, The Netherlands, 1989, viii + 212 pp. ISBN 90-6196-375-3.

Review Information:

Reviewer: J. L. Brenner
Journal: Bull. Amer. Math. Soc. 25 (1991), 145-146